# SDR R61A20110103

- Difficulty date: May 9, 2011
- Submitted: May 9, 2011
- Operation: Air carrier
- Aircraft: N829MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000049
- Aircraft time: 14,549 hours, 11,139 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Fuselage
- Part time: 14,549 hours, 11,139 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE REPORTED FASTENER HOLE MISDRILLED IN AFT PRESSURE BULKHEAD RING AT STRINGER 13R ON NON-PRESSURIZED SIDE.  MAINTENANCE PERFORMED MAJOR REPAIR REMOVING, REPAIRING, AND REINSTALLING AFT PRESSURE BULKHEAD PANEL NBR 8 AND BULKHEAD RING PER ETD 2011-170/05114REVA. REPAIR SPLICE FABRICATED MATERIAL ID 2024T3 .063" PO 000587-2010 IAW ETD2011-170/05114REVA.  AIRCRAFT IS STILL OUT OF SERVICE FOR COMPLETION OF HEAVY CHECK.
